Top
10
Doctor insights on: Burning Sensation In My Tongue Symptoms

Share
1

1
I'm experiencing nausea, pain in my left side, and burning sensation in my tongue. What does that mean?

I'm experiencing nausea, pain in my left side, and burning sensation in my tongue. What does that mean?

See your doctor: It possible you have gerd -gastro-esophageal reflux disease. Gerd is caused by changes in the barrier between the stomach and the esophagus. Stomach acid can leak out and burn the esophagus and tounge in your sleep. The main question is do you sleep on your left side. See your physician to asses and take a good history. There are many things that can cause these symptoms. ...Read more

See 1 more doctor answer
Dr. Ejiro Isiorho
1,205 doctors shared insights

Burning Sensation (Definition)

A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more


2

2
I had pain in tongue after kissing a girl and I have now burning sensation in my tongue after 1 month i had a water discharge out of my penis and pain when urination could this be hiv?

I had pain in  tongue after kissing a girl and I have now burning sensation in my tongue after 1 month i had a water discharge out of my penis and pain when urination could this be hiv?

Sounds as if: You have a urethritis. This requires abstinence from sexual contact until examined and successfully treated. If there is a local std clinic go for exam. Otherwise contact your doctor. Hiv does not typically present like this but you need to be tested for at a minimum, gonorrhea, chlamydia, syphilis, and hiv. Your oral symptoms should also be discussed during the exam. Requires examination. ...Read more

See 2 more doctor answers
3

3
How to heal dry, chalky tongue that has a constant burning sensation for 3 weeks?

How to heal dry, chalky tongue that has a constant burning sensation for 3 weeks?

Need Consultation: Talk to your physician as this is a symptom of some systemic problems your doctor needs to treat you for. ...Read more

4

4
For 16 years my wife has suffered with a burning sensation in her tongue. What should we do?

For 16 years my wife has suffered with a burning sensation in her tongue. What should we do?

She may be suffering: From a condition known as burning mouth syndrome. There are no understood causes. Post menopausal women seem to be more affected. Treatments are guesswork. Have your pcp check for anemia, vit b defiency, etc w blood test . Read more at: http://www.Aaomp.Org/public/docs/burning-mouth.Pdf. ...Read more

5

5
I've had this burning sensation on my tongue for 4 days. I had this 2 months ago it went away now came back. What can cause this pain.?

Many causes: Burning in the tongue can be cause by yeast infection, dryness of the mouth, deficiencies of the b-vitamins, nerve injury, diabetes, low thyroid hormone, too much mouthwash use, using a blood pressure medication which we refer to as an ace inhibitor. It can also be caused by a psychological factory like anxiety or depression. ...Read more

See 1 more doctor answer
6

6
Strange burning sensation under tongue, left side towards back. Should i be worried?

Tongue pain: It could be a canker sore or accidental cut\abrasion. This would need to be confirmed with a one on one personal clinical exam. Check it our with your dentist. ...Read more

7

7
Hi,My tongue has a burning sensation.I had this problem for 3 or 4 months.it's very uncomfortable.

Burning tongue: Can be reflux (GERD). Ranitidine, prevecid may help. Did you start any new medications around that time or one month prior? If so, may be medication effects discuss stopping with doctor. Do you have cold sores? maybe herpetic, Vit B, folic acid, Zinc iron deficiency, DM, thyroid ,or yeast infection, bruxism, rarely autoimmune like Sjogrens, Behcets(would have other symptoms).F/U w/do ...Read more

9

9
After a while of taking my gonorrhoea drugs i began feeling this burning sensation on my tongue and its white.

After a while of taking my gonorrhoea drugs i began  feeling this burning sensation on my tongue and its white.

Yeast infection: Yeast infection / overgrowth can occur, when one is on long term antibiotics and the "good" bacteria are destroyed along with the bad bacteria. See the doctor who prescribed your medication to determine if a change in drugs needs to be made and to treat your tongue infection. It is often beneficial to take probiotics or eat yogurt w/ active cultures about 2 hours after each antibiotic dose. ...Read more

See 1 more doctor answer